# SDR SWAA2024031453150

- Difficulty date: February 17, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 1016 Crown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE CROWN SKIN COMMON TO FASTENER LOCATIONS FROM STA 1016+2; TO STA 1016+23; BUTT LINE 8 TO 13; LEFT AND RIGHT.<[01] CERTIFIED APPLICABILITY OF SRM 53-00-01-1A-1;[02] ' AS PER EA 24-153-00521; THE REWORK IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.';[03] VERIFIED CORRECTIVE ACTION 2
